# SDR CALA2013082690757

- Difficulty date: August 25, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 86,783 hours, 13,712 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Condition: Broken
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NOSE GEAR DOOR AFT HINGE COVER BROKEN OFF.  COVER REMOVED & STOWED IN FLIGHT DECK, NO OTHER DAMAGE FOUND.  ITEM DEFFERED IAW CDL 53A.  PART NEEDED IPC 53-16-01-01 ITEM 392, PN 141T6976-42, PCN 160-2854.  CAL M&E 64-5316-3-0010.  PARTS: 160-2854  141T6976-2 HINGE.
